On the two-dimensional theta functions of the Borweins

Volume 124 / 2006

Ayşe Alaca, Şaban Alaca, Kenneth S. Williams Acta Arithmetica 124 (2006), 177-195 MSC: 11D45, 11E20, 11E25, 11F27. DOI: 10.4064/aa124-2-4

Authors

  • Ayşe AlacaCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail
  • Şaban AlacaCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail
  • Kenneth S. WilliamsCentre for Research in Algebra and Number Theory
    School of Mathematics and Statistics
    Carleton University
    Ottawa, Ontario, Canada K1S 5B6
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image